# SDR ASAA2018111986881

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,865 hours, 3,545 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LT ILLUM BUT RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 842 & FAULT CLEARED. NO EXISTING FAULTS.
